# SDR 98ZZZM361

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG P/F, FOUND RT AFT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK.  (M)
